# SDR SWAA2023051127813

- Difficulty date: April 14, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 52,003 hours, 31,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOC BTW BS 747 TO BS 787 LBBL 22 WL 156.5 AT AFT CARGO COMPARTMENT 2023-247659<[01] REPLACED SUPPORT ZEE LOC BTW BS 727 TO BS 847 LBBL 22 WL 156.5 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 146A7500 SHEET 113 REV - A SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SUPPORT ZEE LOC BTW BS 727 TO BS 847 LBBL 22 WL 156.5 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 146A7500 SHEET 113 REV - A SEE INDIVIDUAL SIGN OFF BELOW AS RII
